Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Stabilisation of hybrid stochastic differential equations by delay feedback control

Mao, X. and Lam, J. and Huang, L. and , RGC HKU 7029/05P. (Funder) (2008) Stabilisation of hybrid stochastic differential equations by delay feedback control. Systems and Control Letters, 57 (11). pp. 927-935. ISSN 0167-6911

[img]
Preview
PDF (167_SCL_Mao.pdf)
Download (167Kb) | Preview

    Abstract

    This paper is concerned with the exponential mean-square stabilisation of hybrid stochastic differential equations (also known as stochastic dierential equations with Markovian switching) by delay feedback controls. Although the stabilisation by non-delay feedback controls for such equations has been discussed by several authors, there is so far little on the stabilisation by delay feedback controls and our aim here is mainly to close the gap. To make our theory more understandable as well as to avoid complicated notations, we will restrict our underlying hybrid stochastic dierential equations to a relatively simple form. However our theory can certainly be developed to cope with much more general equations without any diculty.

    Item type: Article
    ID code: 13885
    Keywords: Brownian motion, Markov chain, exponential mean-square stability, linear matrix inequality, Mathematics, Mechanical Engineering, Control and Systems Engineering, Electrical and Electronic Engineering, Computer Science(all)
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 15 Dec 2009 15:20
      Last modified: 05 Sep 2014 13:47
      URI: http://strathprints.strath.ac.uk/id/eprint/13885

      Actions (login required)

      View Item

      Fulltext Downloads: